Chinese Mathematics in the Thirteenth Century. The Shu-shu chiu-chang of Ch'in Chiu-shao . Ulrich Libbrecht
Bibliographic Data
| ID | 7448897 |
|---|---|
| Authors | Kurt Vogel (0000-0001-8712-7298, corresponding author) |
| Year | 1976 |
| Volume | 67 |
| Issue | 2 |
| Pages | 309-311 |
| Publication date | 1976-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Isis (JOURNAL) |
| Journal identifiers | ISSN: 0021-1753 • E-ISSN: 1545-6994 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/351614 |
| OpenAlex | W2518015558 |
| Language | EN |
Art · Art history · Epistemology · History of science · Classics · Historical Philosophy and Science · History and Theory of Mathematics · Philosophy
| Highly cited | No |
|---|